# SDR UALA2013030401262

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,317 hours, 27,404 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8055510000
- Part serial: 318
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR EMANATING FROM GALLEY OVEN.     REMOVED LINER, COULD NOT FIND CAUSE OF ODOR.  REPLACED OVEN.  OPS CHECKED GOOD.
